# SDR 95ZZZX1029

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 139
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Miswired
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: H, B, W
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON EITHER AIRFRAME ANTI-ICE OR DE-ICE, BOTH ALTERNATORS FELL OFF LINE.  INTERIOR OF AIRCRAFT FILLED WITH SMOKE.  ALTERNATORS WERE WIRED INCORRECTLY TO THE AIRCRAFT.  SMOKE CAUSED BY ALTERNATOR PHASE BEING OUT.  RECOMMENDATION:  PROPER TRAINING ON REMOVAL AND INSTALLATION PROCEDURES.
